MAUDE Adverse Event Report: NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER

NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER
Model Number 4R5129
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the luer adaptors have broke in the cvc hubs when they are attempting to get pre labs.Have had 3 patient safety events of the adapter breaking of into the cvc hub and having to be sent to er to have cvc repair.Multiple lots reported (22j11b (manufactured: 10/11/2022, expires: 09/30/2027), 22j14b (manufactured 10/14/2022, expires: 09/30/2027)).Note: multiple attempts have been made to obtain additional details about the incident and patient status, with no response.

Brand Name
NIPRO LUER ADAPTER
Common Device Name
LUER ADAPTER
Manufacturer (Section D)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA  374-8518
Manufacturer (Section G)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA   374-8518
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key20637725
Report Number9611446-2024-00004
Device Sequence Number20688510
Product Code FMI
UDI-Device Identifier04086000101240
UDI-Public4086000101240
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K992729
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4R5129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown